Hi! I believe I can be of help with this issue.
I can imagine how worrisome this situation must be for you. It seems that you had good results with SSRIs (Prozac and Lexapro are both SSRIs). Zoloft is also one of the SSRIs.That they are all the same class of medication does not mean they are identical; they're not. And therefore they each work a little differently. Our brains are so complex that a small change in the chemical composition of a medication can make it affect different people differently. That's why each of these medications has a market. They work differently for different people.
Therefore, there is a good possibility that Zoloft will be helpful. You tolerate SSRIs well in general, so that's good. You're going through many hormonal changes and that will also affect how medications that used to work will be assimilated by your system and how a new medication will work for you. Thus, this adds to the unpredictability of results. But still, that you've done well with Prozac and Lexapro in the past is a good reason to be optimistic about Zoloft.
You might also consider adding a behavioral component to your treatment for your depression and anxiety. While behavioral treatment requires more effort from the patient than medications and is not as quick acting, it doesn't have the side effects nor withdrawal symptoms of the medications. If you would like to introduce a behavioral treatment, feel free to ask me another question about it. Just write “For Dr. Mark” at the beginning and everyone will know it’s for me.
Okay, I wish you the very best!
My goal is for you to feel like you've gotten Great Service from me and the site. If we need to continue the discussion for that to happen, then please feel free to reply and we'll continue working on this. If the answer has given you the help you need, please remember to give a rating of 5 (Great Service) or 4 (Informative and helpful), or even 3 (Got the job done) button. This will make sure that I am credited for the answer and you are not charged anything more than the deposit you already made by pressing any of these buttons. Bonuses are always appreciated! If I can be of further help with any issue now or in the future, just put "For Dr. Mark" in the front of your new question, and I'll be the one to answer it. All the best, XXXXX XXXXX